Items where Author is "Arab, Reza"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Allahyari, Reza and Arab, Reza and Shole Haghighi, Ali (2020) An extension of Tychonoff fixed point theorem with application to the solvability of the infinite systems of integral equations in the Fr├ęchet spaces. Miskolc Mathematical Notes, 21 (1). pp. 31-49. ISSN 1787-2413

Arab, Reza (2017) Some generalizations of Darbo fixed point theorem and its application. Miskolc Mathematical Notes, 18 (2). pp. 595-610. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Allahyari, Reza and Arab, Reza and SholeHaghighi, Ali (2015) Existence of solutions for some classes of integro-differential equations via measure of noncompactness. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (41). pp. 1-18. ISSN 1417-3875

This list was generated on Wed Oct 27 12:14:39 2021 CEST.